# SDR CALA2019061700963

- Difficulty date: June 15, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 78,952 hours, 30,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: D532308920101
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CLEAT FR30 ST42R-43R HAS CORROSION A3NB-05-3-6013 PER HAECO LCQ NON ROUTINE 9293154 GENERATED BY N078625 REMOVED AND REPLACED CLEAT TO FORWARD CARGO AT FR30 BETWEEN STR 42R-43R IAW SRM 51-72-11-911-002 BY MECH V080285 INSP BY N078625 PER HANGAR NR 9293154 AT HAECO LCQ HMV VISIT.
